# SDR PIDA20050151

- Difficulty date: September 30, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500b-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF INTERCOSTAL BETWEEN BS 500B AND BS 520 AT BL 0 IS CRACKED.  REPLACED INTERCOSTAL PER DWG 69-41680 AND SRM 51-10-1 AND SRM 51-30-0.
